# SDR CALA0000935

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED IN MID CARGO AREA AT STA 522 BETWEEN LONGEROSN 28L & 28R AND BETWEEN LONGERON 24L & 24R.  THE FLOOR SUPPORTS WERE REMOVED AND NEW FLOOR SUPPORTS WERE INSTALLED IAW SRM 51-30-2.
